Alert archive / Idaho / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 10, NWS Boise, ID
NWS Boise, ID issued this severe thunderstorm warning at Jun 4, 2012, 6:54 PM PDT for Baker County, Malheur County, Oregon; 4 counties in Idaho. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 6:54 PM PDT (01:54 UTC)
- Expired
- Jun 4, 2012, 7:45 PM PDT
- In force
- 51 min
- Issued by
- NWS Boise, ID
- Area
- Storm-based polygon
Counties Adams County, ID, Gem County, ID, Valley County, ID, Washington County, ID, Baker County, OR, Malheur County, OR
The radar
The Boise radar (KCBX), 174 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:55 PM PDT | TSTM WND DMG | Cascade, ID | 60 INCH TREE SNAPPED. TIME ESTIMATED. |
| Jun 4, 7:00 PM PDT | HAIL 1.75 | Donnelly, ID | A PUBLIC REPORT RELAYED VIA LOCAL MEDIA. |
| Jun 4, 7:02 PM PDT | HAIL 1 | Council, ID | PUBLIC REPORT VIA LOCAL MEDIA.TIME ESTIMATED FROM RADAR |
| Jun 4, 7:16 PM PDT | TSTM WND DMG | Cascade, ID | PILOT REPORTED MICROBURST WITH WINDS BLOWING UPRIGHT PINE TREES OFF 30 DEGREES. |
| Jun 4, 7:20 PM PDT | TSTM WND DMG | Mccall, ID | NUMEROUS TREES DOWN BETWEEN CASCADE AND MCCALL.TIME OF EVENT BETWEEN 750 PM MDT 830 MDT. |
| Jun 4, 7:24 PM PDT | TSTM WND GST 49 | Mccall, ID | MCCALL AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:46 PM PDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 1.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 3776 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133
WUUS55 KBOI 050154
SVRBOI
IDC003-045-085-087-ORC001-045-050245-
/O.NEW.KBOI.SV.W.0010.120605T0154Z-120605T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BOISE ID
754 PM MDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BAKER COUNTY IN NORTHEAST OREGON...
NORTHEASTERN MALHEUR COUNTY IN SOUTHEAST OREGON...
NORTHEASTERN GEM COUNTY IN SOUTHWEST IDAHO...
WASHINGTON COUNTY IN SOUTHWEST IDAHO...
ADAMS COUNTY IN WEST CENTRAL IDAHO...
AND WESTERN VALLEY COUNTY IN WEST CENTRAL IDAHO...
* UNTIL 845 PM MDT/745 PM PDT/.
* AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF CASCADE TO
4 MILES SOUTHWEST OF MANN CREEK GUARD STATION...AND WERE MOVING
NORTH AT 50 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
INDIAN MOUNTAIN...CENTRAL CASCADE RESERVOIR...SWEEDES LANDING AND
STURGILL PEAK AROUND 755 PM MDT...
PADDY FLAT WORK CENTER...COUNCIL MOUNTAIN...NORTHERN CASCADE
RESERVOIR AND DONNELLY AROUND 800 PM MDT...
RICHLAND AND BROWNLEE GUARD STATION AROUND 805 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.
&&
LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
4516 11607 4523 11599 4520 11595 4520 11569
4428 11585 4418 11705 4509 11727 4508 11680
4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0153Z 180DEG 46KT 4462 11598 4454 11701
$$
JDS4 follow-up statements
747
WWUS55 KBOI 050203
SVSBOI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
803 PM MDT MON JUN 4 2012
IDC045-ORC045-050213-
/O.CAN.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
GEM ID-MALHEUR OR-
803 PM MDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MALHEUR AND
NORTHEASTERN GEM COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED OUT OF THE WARNING AREA. THEREFORE THE WARNING IS BEING
CANCELLED. HOWEVER...SMALL HAIL...HEAVY RAIN...GUSTY WINDS...AND LOW
VISIBILITIES MAY STILL OCCUR IN THE AREA...SO YOU SHOULD REMAIN
CAUTIOUS AND ALERT FOR MORE POTENTIAL SEVERE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU OBSERVED ANY HAIL...STRONG WINDS...WIND DAMAGE...OR TORNADOES
WITH THIS STORM...PLEASE CALL LOCAL LAW ENFORCEMENT AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN BOISE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR SOUTHWESTERN IDAHO AND EASTERN OREGON.
&&
LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
4516 11607 4523 11599 4520 11595 4520 11569
4455 11587 4457 11700 4508 11703 4508 11680
4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0203Z 180DEG 52KT 4473 11600 4479 11643
4467 11692
$$
IDC003-085-087-ORC001-050245-
/O.CON.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-WASHINGTON ID-ADAMS ID-
803 PM MDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/745 PM PDT/ FOR ADAMS...NORTHERN WASHINGTON...NORTHWESTERN VALLEY
AND NORTHEASTERN BAKER COUNTIES...
AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF CENTRAL
CASCADE RESERVOIR TO COUNCIL TO STURGILL PEAK...AND WERE MOVING NORTH
AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DONNELLY...BROWNLEE GUARD STATION...PYRAMID POINT AND GLENDALE
AROUND 805 PM MDT...
CUDDY MOUNTAIN AND SUMMERS POINT AROUND 810 PM MDT...
LITTLE PAYETTE LAKE...PAYETTE LAKE...LOST VALLEY RESERVOIR AND
MCCALL AROUND 815 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.
&&
LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
4516 11607 4523 11599 4520 11595 4520 11569
4455 11587 4457 11700 4508 11703 4508 11680
4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0203Z 180DEG 52KT 4473 11600 4479 11643
4467 11692
$$
JDS849
WWUS55 KBOI 050217
SVSBOI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
817 PM MDT MON JUN 4 2012
IDC003-085-087-ORC001-050245-
/O.CON.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-WASHINGTON ID-ADAMS ID-
817 PM MDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/745 PM PDT/ FOR ADAMS...NORTHERN WASHINGTON...NORTHWESTERN VALLEY
AND NORTHEASTERN BAKER COUNTIES...
AT 812 PM MDT...A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LITTLE PAYETTE LAKE TO LOST
VALLEY RESERVOIR TO BROWNLEE DAM...AND WERE MOVING NORTH AT 60 MPH.
THERE HAVE BEEN REPORTS OF TREES DOWN IN CASCADE.
SEVERE THUNDERSTORMS WILL BE NEAR...
TAMARACK...MCCALL...BROWNLEE DAM AND LITTLE PAYETTE LAKE AROUND 815
PM MDT...
LAFFERTY CAMPGROUND...PRICE VALLEY GUARD STATION...BRUNDAGE SKI
AREA AND MEADOWS AROUND 820 PM MDT...
LAKE FORK CAMPGROUND AND HOMESTEAD AROUND 725 PM PDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.
&&
LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
4516 11607 4523 11599 4520 11595 4520 11569
4455 11587 4457 11700 4508 11703 4508 11680
4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0215Z 180DEG 52KT 4490 11600 4496 11643
4484 11692
$$
JDS771
WWUS55 KBOI 050228
SVSBOI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
828 PM MDT MON JUN 4 2012
IDC087-050238-
/O.CAN.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
WASHINGTON ID-
828 PM MDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED OUT OF THE WARNING AREA. THEREFORE THE WARNING IS BEING
CANCELLED. HOWEVER...SMALL HAIL...HEAVY RAIN...GUSTY WINDS...AND LOW
VISIBILITIES MAY STILL OCCUR IN THE AREA...SO YOU SHOULD REMAIN
CAUTIOUS AND ALERT FOR MORE POTENTIAL SEVERE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU OBSERVED ANY HAIL...STRONG WINDS...WIND DAMAGE...OR TORNADOES
WITH THIS STORM...PLEASE CALL LOCAL LAW ENFORCEMENT AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN BOISE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR SOUTHWESTERN IDAHO AND EASTERN OREGON.
&&
LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
4516 11607 4523 11599 4520 11595 4519 11581
4495 11588 4496 11702 4508 11703 4508 11680
4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0228Z 180DEG 52KT 4509 11600 4515 11643
4503 11692
$$
IDC003-085-ORC001-050245-
/O.CON.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-ADAMS ID-
828 PM MDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/745 PM PDT/ FOR NORTHERN ADAMS...NORTHWESTERN VALLEY AND
NORTHEASTERN BAKER COUNTIES...
AT 826 PM MDT/726 PM PDT/...A LINE OF SEVERE THUNDERSTORMS WAS
REPORTED PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LICK CREEK SUMMIT TO POLLOCK MOUNTAIN TO LAKE FORK CAMPGROUND...
AND WERE MOVING NORTH AT 60 MPH. STRONG WINDS HAVE BEEN REPORTED
WITH THIS STORM.
SEVERE THUNDERSTORMS WILL BE NEAR...
CUPRUM...HUCKLEBERRY CAMPGROUND...HOMESTEAD AND LAKE FORK
CAMPGROUND AROUND 730 PM PDT...
BLACK LAKE AROUND 835 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.
&&
LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
4516 11607 4523 11599 4520 11595 4519 11581
4495 11588 4496 11702 4508 11703 4508 11680
4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0228Z 180DEG 52KT 4509 11600 4515 11643
4503 11692
$$
JDS430
WWUS55 KBOI 050242
SVSBOI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BOISE ID
842 PM MDT MON JUN 4 2012
IDC003-085-ORC001-050252-
/O.EXP.KBOI.SV.W.0010.000000T0000Z-120605T0245Z/
BAKER OR-VALLEY ID-ADAMS ID-
842 PM MDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAMS...NORTHWESTERN
VALLEY AND NORTHEASTERN BAKER COUNTIES WILL EXPIRE AT 845 PM MDT/745
PM PDT/...
THE LINE OF STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED OUT OF THE WARNING AREA. THEREFORE THE WARNING WILL BE ALLOWED
TO EXPIRE AT 845 PM MDT/745 PM PDT/. HOWEVER...SMALL HAIL...HEAVY
RAIN...GUSTY WINDS...AND LOW VISIBILITIES MAY STILL OCCUR IN THE
AREA...SO YOU SHOULD REMAIN CAUTIOUS AND ALERT FOR MORE POTENTIAL
SEVERE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU OBSERVED ANY HAIL...STRONG WINDS...WIND DAMAGE...OR TORNADOES
WITH THIS STORM...PLEASE CALL LOCAL LAW ENFORCEMENT AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN BOISE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING/MIDNIGHT PDT TUESDAY MORNING/ FOR SOUTHWESTERN IDAHO
AND EASTERN OREGON.
&&
LAT...LON 4519 11629 4512 11628 4512 11615 4516 11612
4516 11607 4523 11599 4520 11595 4519 11581
4495 11588 4496 11702 4508 11703 4508 11680
4514 11674 4527 11668 4527 11634
TIME...MOT...LOC 0242Z 180DEG 52KT 4529 11600 4535 11643
4523 11692
$$
JDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:42 PM PDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jun 4, 1:42 PM PDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
242 PM MDT MON JUN 4 2012
.SHORT TERM...IN ADDITION TO STRONG COLD FRONT COMING IN FROM THE
WEST LATE THIS AFTERNOON/EVENING WE NOW HAVE A SEVERE THUNDERSTORMS
WATCH FOR MOST OF OUR COUNTIES. BEST CONVECTIVE POTENTIAL LIES
AHEAD OF THE APPROACHING COLD FRONT...ESPECIALLY IN NORTHERN
AREAS...BUT EVEN SOUTHERN AREAS ARE NOT EXEMPT. PRIMARY THREAT UNTIL
THE FRONT PASSES WILL BE DAMAGING WINDS BUT THERE IS ALSO A THREAT
OF LARGE HAIL. ONCE THE FRONT PASSES THE LOW LEVELS WILL COOL
DRASTICALLY AND QUICKLY STABILIZE THE AIR MASS WHICH WILL END THE
CONVECTIVE THREAT. WE STILL HAVE A WIND ADVISORY FOR CONDITIONS
PERTAINING
TO THE COLD FRONT ITSELF. TUESDAY WILL BE WINDY AND MUCH COLDER...
HIGHS 25 TO 35 COLDER THAN TODAY. SHOWERS WILL RETREAT TO THE
NORTHEAST TUESDAY AND END TUESDAY NIGHT/WEDNESDAY. WEDNESDAY
MORNING WILL BE COLD ENOUGH FOR PATCHY FROST IN THE WESTERN MAGIC
VALLEY WEST TO MOUNTAIN HOME. WEDNESDAY AFTERNOON WILL BE A LITTLE
WARMER THAN TUESDAY AS THE DEEP UPPER TROUGH MOVES OUT.
.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY...A LARGE SCALE UPPER
LEVEL TROUGH WILL DOMINATE OVER THE PACIFIC NORTHWEST THROUGH THE
EXTENDED PERIOD. AN EMBEDDED WEAK SHORTWAVE RIDGE WILL PROVIDE MAINLY
DRY CONDITIONS ON THURSDAY AS WE TRANSITION BETWEEN TWO QUICK MOVING
STORM SYSTEMS. FRIDAY AFTERNOON A COLD FRONT WILL MOVE THROUGH THE
AREA...BRINGING A CHANCE OF PRECIPITATION TO OUR NORTHERN ZONES
MAINLY OVER THE HIGHER TERRAIN. THEN A SECOND COLD FRONT WILL MOVE
THROUGH LATE SATURDAY AND INTO SUNDAY...BRINGING MORE WIDESPREAD
SHOWERS. BY LATE SUNDAY THE STORM SYSTEM WILL BE QUICKLY MOVING OFF
TO THE NORTHEAST AS WE DRY OUT AND BEGIN TO WARM UP UNDER ANOTHER
SHORTWAVE RIDGE. TEMPERATURES WILL BE AT LEAST SEVERAL DEGREES BELOW
NORMAL THROUGH THE WEEKEND...WITH THE COLDEST DAYS 10-15 DEGREES
BELOW NORMAL ON SATURDAY AND SUNDAY.
&&
.AVIATION...WIDESPREAD VFR. A STRONG COLD FRONT WILL MOVE THROUGH
THE AREA THIS EVENING...BRINGING MODERATE RAIN AND MVFR CONDITIONS
/LOCAL IFR/ TO EASTERN OREGON BY 03Z AND SOUTHWEST IDAHO BY 06Z.
MOUNTAINS WILL BE OBSCURED. NUMEROUS THUNDERSTORMS ARE EXPECTED
AHEAD OF THE FRONT THIS AFTERNOON. STRONG WIND GUSTS...FREQUENT
LIGHTNING...AND LARGE HAIL ARE POSSIBLE WITH STRONGER STORMS. STRONG
NORTHWEST SURFACE WINDS WILL QUICKLY MOVE THROUGH WITH THE FRONT...
SUSTAINED AT 35-40 KTS WITH GUSTS UP TO 60 KTS. WINDS ALOFT
SOUTH-SOUTHWEST UP TO 35 KTS AT 10K FEET MSL.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT
IDZ012-014-015-029-033.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ408-419.
OR...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING ORZ637.
WIND ADVISORY UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING ORZ063-064.
&&
WEATHER.GOV/BOISE
SHORT TERM...LC
LONG TERM....CB/JA
AVIATION.....CBHazardous weather outlook, Jun 4, 4:56 AM PDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 556 AM MDT MON JUN 4 2012 IDZ012-014-015-029-033-ORZ061-063-064-051200- LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER- HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 556 AM MDT MON JUN 4 2012 /456 AM PDT MON JUN 4 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM THIS AFTERNOON THROUGH THIS EVENING. A COLD FRONT WILL CROSS THE AREA TODAY AND PRODUCE STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. IN ADDITION...THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND COULD BE STRONG OR SEVERE...WITH HIGH WIND GUSTS AND HAIL POSSIBLE. PLEASE REFER TO THE WIND ADVISORY PRODUCT FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER. IDZ011-013-016-028-030-ORZ062-051200- WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-SOUTHERN TWIN FALLS COUNTY-BAKER COUNTY- 556 AM MDT MON JUN 4 2012 /456 AM PDT MON JUN 4 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND NORTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT A POTENT COLD FRONT WILL CROSS THE AREA TODAY...PRODUCING STRONG NORTHWEST WINDS AND NUMEROUS THUNDERSTORMS. THUNDERSTORMS COULD BECOME SEVERE WITH HIGH WIND GUSTS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 5:47 PM PDT | Severe Thunderstorm Warning | BOI | Baker | 28 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2012Severe Thunderstorm Warnings in Oregon, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.